# SDR ASAA2017111422635

- Difficulty date: November 14, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 36,696 hours, 11,313 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Reads High
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FAULT 73-31371, UPPER EGT SECTORS READING HIGH.  ECONOMIC FAULT. ACFT GROUNDED.   ACCOMPLISHED INITIAL EVALUATION OF B737-800 FIM 73-11 TASK 801 FOR #1 ENGINE. SECTORS 1 & 4 PARAMETERS WITHIN 100 DEGREES OF SECTORS 2 & 3. EEC TEST PASSES WITH NO FAULTS. NO MX MESSAGES IN RECENT FAULTS.
